# SDR SWAA2014110433714

- Difficulty date: September 17, 2014
- Submitted: November 5, 2014
- Operation: Air carrier
- Aircraft: N937AT
- Make and model: Boeing 717-200
- Aircraft serial: 55091
- Aircraft time: 34,353 hours, 23,409 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 5910158
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 DOOR AFT CUT OUT PANEL WEB CORRODED BETWEEN BS 990 TO 996 BETWEEN LONGERON 28R TO 24R.  REPAIRED WEB IAW SRM & DWG.
